Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalized refinable maps


Author: E. E. Grace
Journal: Proc. Amer. Math. Soc. 98 (1986), 329-335
MSC: Primary 54C10; Secondary 54E45, 54G20
MathSciNet review: 854042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Relationships among refinability, two successively greater generalizations, and a related property are studied, for maps between compacta.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 54E45, 54G20

Retrieve articles in all journals with MSC: 54C10, 54E45, 54G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0854042-5
PII: S 0002-9939(1986)0854042-5
Keywords: Refinable map, proximately refinable map, weakly refinable map, proximate near homeomorphism, compactum
Article copyright: © Copyright 1986 American Mathematical Society